DAP 8mg|5ml Syrup 60ml
Dimenhydrinate:8mg/5ml + Acefyllin Piperazine:45mg/5ml | Oral/Parenteral antiasthmatics
Alternate brands of DAP 8mg|5ml Syrup 60ml
|ACEFYL SUGAR FREE COUGH 8mg|5ml Syrup 125ml||You will pay -43.29 more|
Manufactured / Marketed By : Nexus Product Form : SyrupPack Size : 60mlIngredients : Dimenhydrinate:8mg/5ml + Acefyllin Piperazine:45mg/5mlGeneric Category : Oral/Parenteral antiasthmatics
One of the following licensed pharmacy from the nearest location will deliver DAP 8mg|5ml Syrup 60ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.